Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A new finite loop space at the prime two
HTML articles powered by AMS MathViewer

by W. G. Dwyer and C. W. Wilkerson PDF
J. Amer. Math. Soc. 6 (1993), 37-64 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 55P35, 55P99
  • Retrieve articles in all journals with MSC: 55P35, 55P99
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 6 (1993), 37-64
  • MSC: Primary 55P35; Secondary 55P99
  • DOI: https://doi.org/10.1090/S0894-0347-1993-1161306-9
  • MathSciNet review: 1161306